# SDR SWAA2021091540249

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-25R RBL22. WL-53. MARKED ; WATER LINE 155. / ; [26] REPAIRED STRINGER PER SWA EA 21-153-02217; [27] VERIFIED REPAIR ACCOMPLISHED PER EA 21-153-02217.; [28] VERIFIED REPAIR ACCOMPLISHED PER EA 21-153-02217.
